Next Article in Journal
Some Hadamard–Fejér Type Inequalities for LR-Convex Interval-Valued Functions
Next Article in Special Issue
Simpson’s Second-Type Inequalities for Co-Ordinated Convex Functions and Applications for Cubature Formulas
Previous Article in Journal
Study on Date–Jimbo–Kashiwara–Miwa Equation with Conformable Derivative Dependent on Time Parameter to Find the Exact Dynamic Wave Solutions
Previous Article in Special Issue
Some Dynamic Inequalities via Diamond Integrals for Function of Several Variables
 
 

Order Article Reprints

Journal: Fractal Fract., 2022
Volume: 6
Number: 5

Article: Relevance of Factorization Method to Differential and Integral Equations Associated with Hybrid Class of Polynomials
Authors: by Naeem Ahmad, Raziya Sabri, Mohammad Faisal Khan, Mohammad Shadab and Anju Gupta
Link: https://www.mdpi.com/2504-3110/6/1/5

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop